Jump to content

Search the Community

Showing results for tags 'lack of motivation'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hi all, So glad to have found this forum, reading your threads has already been so helpful for my understanding of withdrawals. My mother is 58years old and was taking amitriptyline 75mg for around 3 years for fibromyalgia and depression. Though they were working fine for her and with no major side effects, she had a sudden change of heart and no longer wanted to be dependant on the drug, so in May 2020, she quit cold turkey, with no immediate symtoms of withdrawal. I may point out that during this time she smoked cannabis, she ate and slept well and was generally healthy, albeit moody at times. June 2020 she began to have a rapid decline in mental health, became quite severely anxious, intolerable of any noise and struggled to get out of bed, so the doctor put her back on the 75mg and she quit smoking cannabis. After reinstating 75mg of the drug, her anxiety heightened, she was in a constant state of worry and was having reoccurring thoughts, mostly surrounding her health. Without much help from the doctor, we independently decided she needed to stop taking the drug and after speaking with her doctor she began tapering 10%, but only leaving a few days between doses. At this time, we had not recognised that her symptoms were in fact perhaps a delayed withdrawal reaction from stopping cold turkey in May and it seemed quite evident the drugs were only causing more anxiety, so without much meidcal support or understanding, i thought i was doing the right thing in getting her off them ASAP. She finished tapering at the end of September and it has now been 2 weeks since her last dose - she is suffering every minute of the day, she has not slept a wink in 3 weeks, her appitite has declined and in the past few days she has not eaten anything at all, she has not been able to pass stools for 3 weeks, has no energy, the sweats and shivers are continuous she has to wear multiple layers and is still cold to the bones. I discovered this forum, thank the heavens and decided to reinstate her to 5mg, which she has taken her first dose of last night - no changes so far. Should we continue with 5mg for a few days and see if anything changes? Or consider 10mg, simce her original dose was much higher? Has anybody experienced such extreme withdrawals? I am Beyond concerned, its truly terrifying and horris to watch her go through this. I just want to take her pain away but am fonally accepting that this may be a long road to recovery. Thank you for reading, i hope you can share some experiences and offer some much meeded reassurance. 💚
  2. Hello, My English is not that good but I will try my best. I’ve been taking Escitalopram for over a month now after a very hard benzo and Pregabalin withdrawal. It seems like now my anxiety is getting better and I no longer have derealization. My doctor put me on 10mg and after 3 weeks he upped to 20mg. The first symptoms when I started Escitalopram (nausea and increased anxiety) eventually subsided. The only thing that I still experience is little depression, very low energy and sleepiness. I don’t know if this will subside too because I’m 23 years old and currently studying in Russia. I really miss my energy and motivation. Thank you very much for any information. I am very happy with this website.
  3. SourCherry

    SourCherry: Pristiq

    I have been taking Pristiq now for over two years. I stumbled accross forums on the topic and was shocked to see side effects I was experiencing, and had not made the connection to Pristiq. I never had a weight problem before I started taking it, but I am constantly hungry! Lack of motivation, I had no clue this was associated to Pristiq!! I thought I was just changing into a hermit! It was all I could do to go to visit my sisters! I never had a problem before I started this medicine. I guess I didn't associate lack of motivation because it didn't happen right away. At first I was full of energy! Felt great! But as time went on I put on a lot of weight and had to talk myself into the simplest tasks! After a year of being on Pristiq, I was diagnosed with high blood pressure. I have read that this has happened to other Pristiq users. However, my father has high blood pressure so this may just be hereditary. I decided to taper off!! I have read the horror stories of withdrawal and it scared me. However, I want off of this medicine! So Monday I took my 50mg dose and decided to take one every third day. Today is the third day, and although I am dizzy, it isn't anything that I can't tolerate. I decided to take one if the withdrawal gets bad enough. I know that cold turkey is not recommended but I figure if it isn't keeping me from working or doing my everyday things it was ok?! I will keep you all posted about the process for me. I know everyone is different so I would never recommend this method to anyone!!!!! I was just wondering if anyone else went this route? What kind of withdrawal symptoms you had? How did you taper off? Just stories about your experiece being on Prisitiq, the side effects you had while on it, and what made you decide to quit taking it and regain your life back:)
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy